Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hard lump in the groin area with bruising. On contraceptive pill. Any help?

I have a hard lump in my groin area, about the size of 2 almonds. It began as a small lump & has continued to get bigger over a 5 month period. The skin is starting to turn a brownish, purple colour. It is tender to touch & is becoming more tender & uncomfortable over the last 2 weeks. I am a 31 year old female with no major health concerns, the contraceptive pill is the only medication I take.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for choosing HCM, this could be a solitary lymphnode, for better diagnosis other area should be examine properly, if there is no such swelling of LN then this could be a bacterial infection, take some anti inflammatory drug< Ibuprofen would be better, do not go for antibiotic until & unless it is highly indicative ,, hope it will come around,,, Have nice day
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor